My name is Clarise and I am 31 years old. A few days ago i started feeling a very strong sensation of lightheadedness, as when you sit up too fast from sitting down for a long period of time. But this feeling is constant, all day every 5 minutes or so. The doctors told me it was an allergy and to take bendryl which only made me very sleepy and hasnt helped with the symptoms at all. Im very concerned it could be heart, brain or even pregnancy related and who should I talk to about my problem?
The first thing to do is to establish whether your blood pressure is low. This is a common problem and could be the cause of your symptoms. Measuring the blood pressure both lying and standing is important. Sometimes a more detailed evaluation with tilt table testing can be useful. Other causes of dizziness are middle ear problems, and rarely, neurological problems. Blood pressure can be low in pregnancy, so if you suspect this, it would be a good idea to do a pregnancy test.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.